# SDR 0300386624

- Difficulty date: March 1, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 91,339 hours, 15,390 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 1W71018R
- Condition: Shorted
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

During takeoff the left wing leading edge overheat light illuminated. Aircraft aborted takeoff at 110 knots resulting in 7 blown tires. Passengers were bussed from aircraft to terminal. Repaired shorted and chaffed wires and replaced switch S896. Replaced 7 wheel/tire and brake assemblies. Operational check good.
